Alert archive / Nebraska / Red Flag Warnings in 2012

Red Flag Warning 31, NWS Hastings, NE

October 8, 201219 counties in Nebraska

NWS Hastings, NE issued this red flag warning at Oct 8, 2012, 2:57 AM CDT for 19 counties in Nebraska. It took effect at Oct 8, 2012, 12:00 PM CDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 8, 2012, 2:57 AM CDT (07:57 UTC)
In effect from
Oct 8, 2012, 12:00 PM CDT
Expired
Oct 8, 2012, 7:00 PM CDT
In force
7 hr
Issued by
NWS Hastings, NE

Counties Adams County, NE, Buffalo County, NE, Clay County, NE, Fillmore County, NE, Franklin County, NE, Greeley County, NE, Hall County, NE, Hamilton County, NE, Howard County, NE, Kearney County, NE, Merrick County, NE, Nance County, NE, Nuckolls County, NE, Polk County, NE, Sherman County, NE, Thayer County, NE, Valley County, NE, Webster County, NE, York County, NE

The radar

The Grand Island radar (KUEX), 57 km from the middle of the area, began a volume at 08:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 8.0 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2012-10-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2012-10-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 31 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2387 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
31 m²/s²
0-3 km storm-relative helicity
95 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

197 
WWUS83 KGID 080757
RFWGID

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HASTINGS NE
257 AM CDT MON OCT 8 2012

...CRITICAL FIRE WEATHER CONDITIONS THIS AFTERNOON...

.GUSTY WEST TO SOUTHWEST WINDS ARE EXPECTED TO DEVELOP TODAY AHEAD
OF AN APPROACHING SURFACE FRONT...WITH SPEEDS OF 15 TO 20 MPH AND
GUSTS OF 25 MPH FORECAST. RELATIVE HUMIDITY VALUES ARE EXPECTED TO
FALL TO BETWEEN 15 TO 20 PERCENT THIS AFTERNOON. THE COMBINATION
OF GUSTY WINDS...LOW RELATIVE HUMIDITIES AND DRY VEGETATION WILL
RESULT IN CRITICAL FIRE WEATHER CONDITIONS.

NEZ039>041-046>049-061>064-074>077-084>087-082000-
/O.NEW.KGID.FW.W.0031.121008T1700Z-121009T0000Z/
VALLEY-GREELEY-NANCE-SHERMAN-HOWARD-MERRICK-POLK-BUFFALO-HALL-
HAMILTON-YORK-KEARNEY-ADAMS-CLAY-FILLMORE-FRANKLIN-WEBSTER-
NUCKOLLS-THAYER-
257 AM CDT MON OCT 8 2012

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS
EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES
039...040...041...046...047...048...049...061...062...063...064...
074...075...076...077...084...085...086 AND 087...

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A RED FLAG
WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT
FROM NOON TODAY TO 7 PM CDT THIS EVENING.

* AFFECTED AREA...IN NEBRASKA...FIRE WEATHER ZONE 039 VALLEY... 
  FIRE WEATHER ZONE 040 GREELEY...FIRE WEATHER ZONE 041 NANCE... 
  FIRE WEATHER ZONE 046 SHERMAN...FIRE WEATHER ZONE 047 HOWARD...
   FIRE WEATHER ZONE 048 MERRICK...FIRE WEATHER ZONE 049 POLK...
  FIRE WEATHER ZONE 061 BUFFALO...FIRE WEATHER ZONE 062 HALL...
  FIRE WEATHER ZONE 063 HAMILTON...FIRE WEATHER ZONE 064 YORK...
  FIRE WEATHER ZONE 074 KEARNEY...FIRE WEATHER ZONE 075 ADAMS...
  FIRE WEATHER ZONE 076 CLAY...FIRE WEATHER ZONE 077 FILLMORE...
  FIRE WEATHER ZONE 084 FRANKLIN...FIRE WEATHER ZONE 085 
  WEBSTER...FIRE WEATHER ZONE 086 NUCKOLLS AND FIRE WEATHER ZONE 
  087 THAYER.

* WINDS...WEST TO SOUTHWEST WINDS ARE EXPECTED TO INCREASE TO 15
  TO 20 MPH...WITH GUSTS NEAR 25 MPH.

* RELATIVE HUMIDITY...VALUES BETWEEN 15 AND 20 PERCENT ARE
  EXPECTED THIS AFTERNOON. 

* IMPACTS...THESE CONDITIONS WILL ALLOW FOR EXPLOSIVE FIRE 
  GROWTH AND MAKE ANY FIRES THAT DEVELOP VERY DIFFICULT TO 
  CONTAIN. USE CAUTION WHEN CONDUCTING ACTIVITIES WHICH COULD 
  RESULT IN A FIRE. THIS INCLUDES THOSE UNDERWAY WITH HARVEST...
  AS THE USE OF LARGE FARM MACHINERY AND OFF ROAD VEHICLES IN 
  THESE CONDITIONS COULD RESULT IN AN ACCIDENTAL FIRE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

ADO
2 follow-up statements
606 
WWUS83 KGID 081954
RFWGID

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HASTINGS NE
254 PM CDT MON OCT 8 2012

...CRITICAL FIRE WEATHER CONDITIONS WILL CONTINUE THROUGH EARLY
EVENING...

.GUSTY WEST TO SOUTHWEST WINDS ARE EXPECTED TO CONTINUE ACROSS
PORTIONS OF THE OUTLOOK AREA THIS AFTERNOON...AHEAD OF AN
APPROACHING COLD FRONT. THESE GUSTY WINDS...COMBINED WITH LOW
RELATIVE HUMIDITY VALUES AND DRY VEGETATION...WILL RESULT IN
CRITICAL FIRE WEATHER CONDITIONS FOR THE NEXT SEVERAL HOURS.

NEZ039>041-046>049-061>064-074>077-084>087-090000-
/O.CON.KGID.FW.W.0031.000000T0000Z-121009T0000Z/
VALLEY-GREELEY-NANCE-SHERMAN-HOWARD-MERRICK-POLK-BUFFALO-HALL-
HAMILTON-YORK-KEARNEY-ADAMS-CLAY-FILLMORE-FRANKLIN-WEBSTER-
NUCKOLLS-THAYER-
254 PM CDT MON OCT 8 2012

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING
FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 039...
040...041...046...047...048...049...061...062...063...064...074...
075...076...077...084...085...086 AND 087...

* AFFECTED AREA...IN NEBRASKA...FIRE WEATHER ZONE 039 VALLEY... 
  FIRE WEATHER ZONE 040 GREELEY...FIRE WEATHER ZONE 041 NANCE... 
  FIRE WEATHER ZONE 046 SHERMAN...FIRE WEATHER ZONE 047 HOWARD...
   FIRE WEATHER ZONE 048 MERRICK...FIRE WEATHER ZONE 049 POLK...
  FIRE WEATHER ZONE 061 BUFFALO...FIRE WEATHER ZONE 062 HALL...
  FIRE WEATHER ZONE 063 HAMILTON...FIRE WEATHER ZONE 064 YORK...
  FIRE WEATHER ZONE 074 KEARNEY...FIRE WEATHER ZONE 075 ADAMS...
  FIRE WEATHER ZONE 076 CLAY...FIRE WEATHER ZONE 077 FILLMORE...
  FIRE WEATHER ZONE 084 FRANKLIN...FIRE WEATHER ZONE 085 
  WEBSTER...FIRE WEATHER ZONE 086 NUCKOLLS AND FIRE WEATHER ZONE 
  087 THAYER.

* WINDS...SOUTHWEST 10 TO 20 MPH WITH GUSTS TO NEAR 30 MPH.

* RELATIVE HUMIDITY...AS LOW AS 10 PERCENT.

* IMPACTS...THESE CONDITIONS WILL ALLOW FOR EXPLOSIVE FIRE 
  GROWTH AND MAKE ANY FIRES THAT DEVELOP VERY DIFFICULT TO 
  CONTAIN. USE CAUTION WHEN CONDUCTING ACTIVITIES WHICH COULD 
  RESULT IN A FIRE. THIS INCLUDES THOSE UNDERWAY WITH HARVEST... 
  AS THE USE OF LARGE FARM MACHINERY AND OFF ROAD VEHICLES IN 
  THESE CONDITIONS COULD RESULT IN AN ACCIDENTAL FIRE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

ROSSI
731 
WWUS83 KGID 082337
RFWGID

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HASTINGS NE
637 PM CDT MON OCT 8 2012


NEZ039>041-046>049-061>064-074>077-084>087-090045-
/O.EXP.KGID.FW.W.0031.000000T0000Z-121009T0000Z/
VALLEY-GREELEY-NANCE-SHERMAN-HOWARD-MERRICK-POLK-BUFFALO-HALL-
HAMILTON-YORK-KEARNEY-ADAMS-CLAY-FILLMORE-FRANKLIN-WEBSTER-
NUCKOLLS-THAYER-
637 PM CDT MON OCT 8 2012

...RED FLAG WARNING WILL EXPIRE AT 7 PM CDT THIS EVENING FOR WIND
AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 039...040...
041...046...047...048...049...061...062...063...064...074...075...
076...077...084...085...086 AND 087...

THE WIND WILL CONTINUE TO DIE DOWN THROUGH THE EVENING HOURS AND
RELATIVE HUMIDITY VALUES WILL INCREASE. THEREFORE...THE RED FLAG
WARNING WILL BE ALLOWED TO EXPIRE AT 7 PM.

$$

WESELY

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this red flag warning went out at Oct 7, 10:40 PM CDT, 4 hours 17 minutes earlier.

Area forecast discussion, Oct 7, 10:40 PM CDT, 4 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
1040 PM CDT SUN OCT 7 2012

.AVIATION...06Z KGRI. SKY WILL BE MOSTLY CLEAR WITH LIGHT WIND
OVERNIGHT. WIND WILL PICK UP AGAIN BY LATE MORNING MONDAY AS LOW-
LEVEL LAPSE RATES INCREASE...BUT THEN WILL SUBSIDE ONCE NEAR
SUNSET.

&&

PREV DISCUSSION... /ISSUED 326 PM CDT SUN OCT 7 2012/

SHORT TERM...THROUGH MONDAY EVENING. MAIN FORECAST CHALLENGE WILL
BE WIND SPEEDS AND RELATIVE HUMIDITY VALUES WHICH MAY LEAD TO NEAR
CRITICAL FIRE WEATHER CONCERNS FOR TOMORROW AFTERNOON.

SURFACE HIGH PRESSURE AT 18Z WAS CENTERED OVER EASTERN PARTS OF THE
KANSAS AND OKLAHOMA BORDER. THIS HIGH WILL CONTINUE PUSHING SOUTH
TO SOUTHEASTWARD THROUGH THE SHORT TERM...AND HENCE SOUTHWESTERLY
WIND SPEEDS WILL BE OBSERVED ACROSS THE OUTLOOK AREA. THE SURFACE
TROUGH AXIS PROGGED TO SLIDE THROUGH THE REGION IN THE ABSENCE OF
THE HIGH PRESSURE WILL PLAY THE BIGGEST ROLE IN WIND SPEEDS
TOMORROW. STRONGEST PRESSURE GRADIENT SUGGESTED BY GUIDANCE
APPEARS TO BE SETTING UP OVER EASTERN PARTS OF THE COVERAGE
AREA...JUST AHEAD OF THE TROUGH AXIS WHERE SUSTAINED WIND SPEEDS
WILL BE NEAR 20 MPH TOMORROW AFTERNOON. GUSTS COULD BE CLOSER TO 25
MPH. RELATIVE HUMIDITY VALUES WILL BE ON THE LOW SIDE...WITH LOWER
20S AND UPPER TEENS EXPECTED ACROSS A MAJORITY OF THE OUTLOOK
AREA. THE COMBINATION OF LOW RELATIVE HUMIDITY VALUES AND BREEZY
CONDITIONS WILL RESULT IN NEAR CRITICAL FIRE WEATHER
CONCERNS...PRIMARILY FOR OUR NEBRASKA COUNTIES ALONG AND SOUTHEAST
OF A LINE FROM FRANKLIN TO FULLERTON. WILL MENTION THE RISK IN THE
HWO BUT APPEARS TO BE MARGINAL EVENT AT THIS POINT. FORECAST
SOUNDINGS INDICATE AN INVERTED-V PROFILE IN THE LOWER LEVELS...AND
MIXING HEIGHTS POTENTIALLY NEAR 750 MB. WILL NEED TO MONITOR THIS
CLOSER TO SEE HOW THIS PLAYS OUT TOMORROW AFTERNOON.

HIGH TEMPERATURES ON MONDAY WILL BE SLIGHTLY ABOVE NORMAL FOR THIS
TIME OF YEAR. SOUTHWESTERLY FLOW AT THE SURFACE WILL HELP
TEMPERATURES GET INTO THE LOWER TO MID 70S. MOSTLY CLEAR SKIES WILL
BE EXPECTED TOMORROW AND HENCE NO PRECIPITATION CHANCES DURING THE
SHORT TERM AS DRY NORTHWESTERLY FLOW ALOFT WILL BE ANTICIPATED.

LONG TERM...MONDAY NIGHT THROUGH SUNDAY. DRY WEATHER IS EXPECTED
UNTIL A CLOSED UPPER LOW PUSHES OUT OF THE DESERT SOUTHWEST AND INTO
THE CENTRAL PLAINS DURING THE FRIDAY/SATURDAY TIME FRAME. THE
TEMPERATURE FORECAST IS A BIT CHALLENGING WITH SEVERAL FRONTAL
PASSAGES TO CONTEND WITH RESULTING IN A BIT OF A ROLLER COASTER RIDE
ON TEMPERATURES.

MONDAY NIGHT/TUESDAY...A COLD FRONT WILL RACE SOUTH THROUGH OUR
FORECAST AREA LATE MONDAY NIGHT INTO TUESDAY BRINGING WITH IT GUSTY
NORTHERLY WINDS AND HIGH TEMPERATURES ON TUESDAY THAT ARE 10 TO 20
DEGREES COOLER THAN WHAT WE SHOULD SEE ON MONDAY. A FEW MODELS HINT AT
SOME SPRINKLES NORTH OF HWY 92...BUT MOST FORECAST MODELS ARE DRY
AND WE WILL CONTINUE TO CARRY A DRY FORECAST.

TUESDAY NIGHT...SFC HIGH PRESSURE MOVES DIRECTLY OVERHEAD AND EXPECT
THE WINDS WILL BECOME CALM WITH CLEAR SKIES. THIS WILL LEAD TO
EXCELLENT RADIATIONAL COOLING. FOR LOW TEMPERATURES...WENT WITH ONE
OF OUR COLDEST MODEL BLENDS...WHICH WAS A BIAS CORRECTED CONSALL
BLEND.

WEDNESDAY...THIS WILL BE A QUIET DAY BETWEEN WEATHER SYSTEMS WITH
SOME SLIGHT MODIFICATION/REBOUND OF HIGH TEMPERATURES EXPECTED.

THURSDAY...FORECAST MODELS HAVE BEEN CONSISTENT IN TAKING A FAIRLY
STRONG COLD FRONT THROUGH OR FORECAST AREA...BUT THE TIMING OF THE
FRONT CONTINUES TO BE PROBLEMATIC. SHOULD LIKELY SEE A GOOD SPREAD
IN TEMPERATURES ACROSS OUR AREA FROM NORTH TO SOUTH...BUT CONFIDENCE
IN THE HIGH TEMPERATURE FORECAST IS A BIT SHAKING. OUR CURRENT
FORECAST MAY BE A FEW DEGREES TOO WARM.

FRIDAY AND SATURDAY...THE UPPER LEVEL SHORT WAVE WILL TRACK
NORTHEAST OUT OF THE DESERT SOUTHWEST WITH THE BEST CHANCE OF
PRECIPITATION FOR OUR AREA CURRENTLY LOOKING LIKE FRIDAY NIGHT. THE
12Z GFS IS DRY DURING THE DAY ON FRIDAY...WHILE THE 12Z ECMWF IS A
BIT FASTER AND BRINGS PRECIPITATION INTO OUR FORECAST AREA AS EARLY
AS FRIDAY AFTERNOON. THE 12Z GFS AND 12Z ECMWF ARE BOTH A BIT FASTER
WITH THE SYSTEM SPEED AND WOULD QUICKLY TAKE THE SHOWERS AND
THUNDERSTORMS EAST OF US EARLY ON SATURDAY. HOWEVER...CUT OFF
SOUTHWEST LOWS ARE NOTORIOUS FOR KICKING OUT INTO THE PLAINS A BIT
SLOWER THAN INDICATED BY FORECAST MODELS THIS FAR OUT SO...WILL
CONTINUE TO CARRY CHANCE POPS THROUGH THE DAY ON SATURDAY UNTIL
TIMING CAN BE BETTER DETERMINED. THERE WILL BE INSTABILITY AND
STRONG DYNAMICS WITH THIS SYSTEM. CONSEQUENTLY...STRONG TO SEVERE
THUNDERSTORMS WILL BE POSSIBLE ALONG AN ASSOCIATED DRY LINE SATURDAY
AFTERNOON...JUST NOT SURE IF THAT DRY LINE WILL BE IN OUR CWA OR
EAST OF OUR CWA WHEN IT FIRES UP SATURDAY AFTERNOON. CURRENT MODEL
TRENDS SAY EAST...BUT JUDGMENT SHOULD BE RESERVED FOR ANOTHER FEW
DAYS AS THIS ENTIRE SYSTEM IS STILL A LONG WAY OFF.

SUNDAY...MOST FORECAST MODELS AND ENSEMBLE MEMBERS HAVE THE UPPER
SYSTEM WELL EAST OF OUR AREA BY SUNDAY...WHICH SHOULD RESULT IN A
FAIRLY PLEASANT AND DRY DAY.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
KS...NONE.
&&

AVIATION...HEINLEIN
SHORT TERM...GUERRERO
LONG TERM...WESELY
Hazardous weather outlook, Oct 7, 4:01 PM CDT, 10 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE HASTINGS NE
401 PM CDT SUN OCT 7 2012

KSZ005>007-017>019-NEZ039-040-046-047-060-061-072>074-082-083-
082115-
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-
SHERMAN-HOWARD-DAWSON-BUFFALO-GOSPER-PHELPS-KEARNEY-FURNAS-HARLAN-
401 PM CDT SUN OCT 7 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL
NEBRASKA...FOCUSING NORTHWEST OF A LINE FROM FRANKLIN TO
FULLERTON...AND PORTIONS OF NORTH CENTRAL KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

DURING THE FRIDAY INTO SATURDAY TIME FRAME...A VIGOROUS UPPER
LEVEL STORM SYSTEM WILL TRACK ACROSS THE CENTRAL PLAINS. THIS
SYSTEM WILL BRING A CHANCE OF THUNDERSTORMS TO THE ENTIRE OUTLOOK
AREA...SOME OF WHICH COULD POTENTIALLY BE STRONG.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

NEZ041-048-049-062>064-075>077-084>087-082115-
NANCE-MERRICK-POLK-HALL-HAMILTON-YORK-ADAMS-CLAY-FILLMORE-
FRANKLIN-WEBSTER-NUCKOLLS-THAYER-
401 PM CDT SUN OCT 7 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL
NEBRASKA...FOCUSING ALONG AND SOUTHEAST OF LINE FROM FULLERTON TO
FRANKLIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

LOW VALUES OF RELATIVE HUMIDITY...WORKING IN CONCERT WITH STRONG
WINDS...WILL PROMOTE NEAR CRITICAL FIRE WEATHER CONDITIONS ACROSS
PORTIONS OF THE OUTLOOK AREA MONDAY AFTERNOON THROUGH EARLY MONDAY
EVENING.

DURING THE FRIDAY INTO SATURDAY TIME FRAME...A VIGOROUS UPPER
LEVEL STORM SYSTEM WILL TRACK ACROSS THE CENTRAL PLAINS. THIS
SYSTEM WILL BRING A CHANCE OF THUNDERSTORMS TO THE ENTIRE OUTLOOK
AREA...SOME OF WHICH COULD POTENTIALLY BE STRONG.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

GUERRERO/WESELY

Nearby

Red Flag Warnings in Nebraska, 2012Every red flag warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.